Vol. 314, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Vanishing conditions on Weyl tensor for Einstein-type manifolds

Benedito Leandro

Vol. 314 (2021), No. 1, 99–113
Abstract

We consider an Einstein-type equation which generalizes important geometric equations, like static and critical point equations. We prove that a complete Einstein-type manifold with fourth-order divergence-free Weyl tensor and zero radial Weyl curvature is locally a warped product with (n 1)-dimensional Einstein fibers, provided that the potential function is proper. As a consequence, we prove a result about the nonexistence of multiple black holes in static spacetimes.

Keywords
Einstein-type manifolds, Weyl tensor, harmonic Weyl curvature.
Mathematical Subject Classification 2010
Primary: 53C20, 53C21, 53C25
Milestones
Received: 11 June 2019
Revised: 1 July 2020
Accepted: 24 July 2021
Published: 15 October 2021
Authors
Benedito Leandro
Universidade Federal de Goiás
Goiânia
Brazil